# SDR SWIA2022081666257

- Difficulty date: June 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE HAS A BRACKET CORRODED ON THE FWD BOTTOM (MARKED)     (C-CHECK RO 8/14/2022)    INSTALLED FWD CARGO SURROUND DOOR NEW BRACKET ( FWD BOTTOM SECTION CORNER BRACKET ) REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DWG. SH670-33600 REV AD.  FIT CHECK GOOD AT THIS TIME. ALSO COMPLIED WITH 51-900-1002-SKY
